# SDR FDEA202210062494

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE AT STATION 1964 X=-107.25 FOUND WITH CORROSION.  CORROSION REMOVED AS PER SRM 51-  21-01-OG AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE   101. CORRODED SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.   REFER TO SNRM NO. N01133 FOR DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIGINAL SUBMISSION DATE:  10/26/2022
